# SDR DALA2016120709654

- Difficulty date: November 28, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV WASTE DRAIN FLOOR PANEL HAS A MISSING INSERT AND DISBONDED HONEYCOMB CORE.  REPAIRED IAW SRM 53-20-50 REPAIR 4.
